MathSciNet Relay Station
MathSciNet bibliographic data
MR2523694 35K15 (35K05 82C40)
Morimoto, Yoshinori; Xu, Chao-Jiang Ultra-analytic effect of Cauchy problem for a class of kinetic equations. J. Differential Equations 247 (2009), no. 2, 596–617.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement